On the extensibility of mappings, their local properties and some of their connections with the dimension theory

J. Jaroń

Fundamenta Mathematicae (1960)

  • Volume: 48, Issue: 3, page 287-305
  • ISSN: 0016-2736

How to cite

top

Jaroń, J.. "On the extensibility of mappings, their local properties and some of their connections with the dimension theory." Fundamenta Mathematicae 48.3 (1960): 287-305. <http://eudml.org/doc/213565>.

@article{Jaroń1960,
author = {Jaroń, J.},
journal = {Fundamenta Mathematicae},
keywords = {topology},
language = {eng},
number = {3},
pages = {287-305},
title = {On the extensibility of mappings, their local properties and some of their connections with the dimension theory},
url = {http://eudml.org/doc/213565},
volume = {48},
year = {1960},
}

TY - JOUR
AU - Jaroń, J.
TI - On the extensibility of mappings, their local properties and some of their connections with the dimension theory
JO - Fundamenta Mathematicae
PY - 1960
VL - 48
IS - 3
SP - 287
EP - 305
LA - eng
KW - topology
UR - http://eudml.org/doc/213565
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.